MathSciNet Relay Station
MathSciNet bibliographic data
MR148956 (26 #6452) 33.25
Wimp, Jet Polynomial expansions of Bessel functions and some associated functions. Math. Comp. 16 1962 446–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement